# SDR 2008FA0000494

- Difficulty date: July 15, 2008
- Submitted: July 23, 2008
- Operation: General aviation
- Aircraft: N595PE
- Make and model: Gulstm GIV
- Aircraft serial: 1373
- Engine: Rroyce TAY6118
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 234018623
- Part serial: 6727249945
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UNITS O/H AT MFG.  WHEN CHANGING SOCK, FOUND RUST STAINS ON SOCK.  REMOVED AND FOUND RETAINING CHAIN PN 834639 RUSTED.  CHAIN WAS WRONG MATERIAL (METAL) AND INCORRECT LENGTH (9.5 INCHES).  REPLACEMENT UNIT WAS SS WITH A TOTAL LENGTH OF (6 INCHES).  ALSO ON UNIT 67-272 (1) OF (8) INTERNAL RETAINING SCREWS WAS FOUND NOT SEATED AND IN CONTACT WITH PART GASKET.  ALSO FOUND INSIDE SAME UNIT WAS A PIECE OF MASKING TAPE (2 INCHES X 6 INCHES) WITH SN OF UNIT WRITTEN WITH A RED MARKER STILL AFFIXED TO INNER COATING OF AFT SECTION.  WO NR TTT91055 (SN 49-945) DATED SEPT 28, 2006. AND CLJ14812 (SN 67-272) DATED SEPT 24, 2007.  (K)
